MathSciNet Relay Station
MathSciNet bibliographic data
MR2169047 (2006d:11072) 11G40 (11G05 11L20 11M41)
Young, Matthew P. Low-lying zeros of families of elliptic curves. J. Amer. Math. Soc. 19 (2006), no. 1, 205–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement